# SDR AALA202504136428

- Difficulty date: March 3, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN ON EMERGENCY OXIGEN CONTAINER ASSY ROW 24 RH SIDE IN PASSENGER CABIN. MAINTENANCE REPLACED EMERGENCY OXYGEN CONTAINER ASSY ROW 24RH SIDE IN PASSENGER CABIN I.A.W AMM-35-21-41-000-001-A STEP 4.A AND AMM-35-21-41-400-001-A STEP 4.A AND 4.B.
